Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 72, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 16, 2017, 6:02 PM EDT for Clinton County, Highland County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2017, 6:02 PM EDT (22:02 UTC)
- Expired
- Apr 16, 2017, 6:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 26 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
892
WUUS51 KILN 162202
SVRILN
OHC027-071-162245-
/O.NEW.KILN.SV.W.0072.170416T2202Z-170416T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
602 PM EDT SUN APR 16 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southern Clinton County in southwestern Ohio...
Northern Highland County in southwestern Ohio...
* Until 645 PM EDT.
* At 602 PM EDT, a severe thunderstorm was located over New Vienna,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hillsboro, Greenfield, Blanchester, Lynchburg, Leesburg, New
Vienna, Marshall, Rocky Fork Point, Highland Holiday, Russell,
Martinsville, Midland, Highland, Rocky Fork Lake, East Monroe,
Samantha, Rainsboro, Paint Creek State Park, Westboro and Cuba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3923 8387 3925 8387 3925 8396 3926 8400
3942 8397 3936 8338 3935 8338 3932 8339
3929 8338 3927 8339 3924 8336 3925 8335
3923 8334 3911 8337
TIME...MOT...LOC 2202Z 283DEG 30KT 3931 8373
HAIL...1.00IN
WIND...60MPH
$$
Coniglio2 follow-up statements
192
WWUS51 KILN 162216
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
616 PM EDT SUN APR 16 2017
OHC027-071-162245-
/O.CON.KILN.SV.W.0072.000000T0000Z-170416T2245Z/
Clinton OH-Highland OH-
616 PM EDT SUN APR 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN CLINTON AND CENTRAL HIGHLAND COUNTIES...
At 616 PM EDT, a severe thunderstorm was located near Leesburg,
moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hillsboro, Greenfield, Lynchburg, Leesburg, New Vienna, Marshall,
Rocky Fork Point, Highland Holiday, Russell, Martinsville, Highland,
Rocky Fork Lake, East Monroe, Samantha, Rainsboro, Paint Creek State
Park, Morrisville and Highland County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3923 8387 3940 8383 3936 8338 3935 8338
3932 8339 3929 8338 3927 8339 3924 8336
3925 8335 3923 8334 3911 8337
TIME...MOT...LOC 2216Z 283DEG 30KT 3928 8358
HAIL...0.75IN
WIND...60MPH
$$
Hickman441
WWUS51 KILN 162236
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
636 PM EDT SUN APR 16 2017
OHC027-071-162245-
/O.EXP.KILN.SV.W.0072.000000T0000Z-170416T2245Z/
Clinton OH-Highland OH-
636 PM EDT SUN APR 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON AND
CENTRAL HIGHLAND COUNTIES WILL EXPIRE AT 645 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and is exiting the warned area. Therefore, the warning will
be allowed to expire. However small hail, gusty winds and heavy
rain are still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3923 8387 3940 8383 3936 8338 3935 8338
3932 8339 3929 8338 3927 8339 3924 8336
3925 8335 3923 8334 3911 8337
TIME...MOT...LOC 2235Z 283DEG 30KT 3926 8347
$$
ConiglioWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 4:03 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 16, 4:03 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 403 PM EDT Sun Apr 16 2017 .SYNOPSIS... Showers and thunderstorms will be observed tonight ahead of cold front that drops south through the Ohio Valley. High pressure and dry weather will return to the area for the beginning of the work week. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Westerly mid level wind flow across the area with showers and thunderstorms developing ahead of pre-frontal surface trof. ILN/s FA in between two areas of favorable development. Better organization to our northeast where more favorable shear exists. More favorable instability has developed to our south. Expect mixed boundary layer capes of 1000 to 1200 j/kg during the late aftn into early evening over ILN/s southern counties ahead of the surface trof. Wind flow is unidirectional from the west and bulk shear is not impressive. Wet bulb zero heights are fcst to be between 9000 and 9500 feet and hail growth zone cape values of 200 to 300 j/kg over the south are being observed. Given height of wet bulb, some hail producing storms will be possible but due to limited instability severe threat will be limited. DCAPE values up to 900 j/kg observed over far southern counties. Therefore some of the better updrafts will have the potential to produce damaging wind gusts. Also, some of these storms may produce heavy rain with pw/s of 1.25 to 1.5 inches and due to the relatively slow movement. A chance of a shower will linger with the front dropping southeast through the Ohio Valley late tonight. Lows tonight will range from the upper 40s in the north to the mid/upper 50s in the south. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Mid level flow amplifies with a west-northwest flow developing. Surface cold front to drop south into the TN Vly with high pressure building into the Great Lakes. Clouds will diminish from north to south. NAM soln continues to be an outlier with spurious wave spreading pcpn back into ILN/s southern counties late in the day into Monday night. Have kept the area dry following a consensus soln. Temperatures Monday will be cooler, ranging from the upper 60s in the north to the lower 70s in the far south. Under the influence of high pressure clouds will diminish with a dry airmass over the region. Lows Monday night to range from the mid 40s ne to near 50 southwest. && .LONG TERM /TUESDAY THROUGH SUNDAY/... On Tuesday morning, surface high pressure will be centered over Quebec, with weak surface ridging extending southwest into the Ohio Valley, underneath a pseudo-zonal mid-level flow pattern. With a relatively dry air mass in place and generally neutral boundary layer advection, Tuesday appears fairly likely to remain dry, at least during the day. The ILN CWA will end up between two areas of mid-level forcing by Tuesday night -- a weak shortwave over the southeastern states, and a compact shortwave (with a trailing cold front) moving into the northern Great Lakes. Neither of these features will make a direct hit on the area, but a gradual increase in precipitation chances is expected going into Wednesday, especially as the front nears the northern half of the forecast area by Wednesday afternoon and evening. Model runs today have shown a very different solution for Thursday and beyond. Whereas the aforementioned frontal boundary was originally expected to hang near the area for another day or two, both 12Z GFS/ECMWF solutions now depict a progressive wave moving through the Great Lakes on Thursday. Initially keeping the boundary north of the area (and thus in a warmer and more unstable air mass), this now allows for a cold front to cross the region Thursday, bringing perhaps the best chance for showers and storms during the week. It is hard to completely buy into this solution given how different it is from previous model runs, but PoPs have been trended toward Thursday, and trended away from Friday. Another round of cyclogenesis in the deep south may eventually spread precipitation into the area at some point over the weekend, but model spreads (GEFS members included with regards to timing/amplitude) are too wide for specific predictions at this point, particularly beyond Friday evening. An overall warming trend is expected through Thursday -- increasing through the 70s -- which (depending on exact frontal timing and positioning) should be the warmest day of the week, especially in the southeastern CWA. Cooler conditions (generally 60s) are forecast for Friday and into the weekend. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... Shower and thunderstorms will develop across the TAF sites with the best coverage south. Expect VFR conditions with ocnl MVFR CIGS and VSBYS in thunderstorms. These storms will end from north to south this evening with the passage of a sfc trof and then cold front. Some solutions bringing a period of MVFR cigs to the southern TAF sites. Have kept the MVFR deck scattered with VFR conditions forecast overnight. Expect VFR conditions to continue Monday with high pressure building in. Southwest winds will gust up to around 25 kts this aftn and then shift northwest at 10 kts or less this evening. North to northeast winds are expected at 10 kts or less Monday. OUTLOOK...Thunderstorms possible Wednesday through Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio/AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Hatzos AVIATION...AR
Hazardous weather outlook, Apr 16, 5:04 AM EDT, 12 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 504 AM EDT Sun Apr 16 2017 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-170915- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene- 504 AM EDT Sun Apr 16 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-170915- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 504 AM EDT Sun Apr 16 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. A few strong to severe thunderstorms will be possible this afternoon and early evening. The main threats will be isolated damaging wind gusts and large hail. Torrential downpours may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, Apr 16, 5:16 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
516 PM EDT SUN APR 16 2017
OHZ065-074-162145-
Fairfield OH-Hocking OH-
516 PM EDT SUN APR 16 2017
...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT SOUTHERN FAIRFIELD
AND HOCKING COUNTIES UNTIL 545 PM EDT...
At 516 PM EDT, radar indicated a thunderstorm near Hocking Hills
State Park, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Logan, Nelsonville, Hocking Hills State Park, Starr, Buena Vista in
Hocking County, Gibisonville, Ilesboro, Lake Logan State Park,
Haydenville, South Bloomingville, Enterprise, Union Furnace,
Rockbridge, Oreville and Carbon Hill.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3947 8221 3947 8228 3938 8229 3939 8251
3939 8252 3940 8271 3958 8271 3961 8238
3960 8238 3959 8226 3956 8226 3956 8221
TIME...MOT...LOC 2116Z 268DEG 26KT 3949 8262
ConiglioSpecial weather statement, Apr 16, 5:21 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
521 PM EDT SUN APR 16 2017
OHZ071-072-162145-
Warren OH-Clinton OH-
521 PM EDT SUN APR 16 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND CENTRAL
CLINTON COUNTIES UNTIL 545 PM EDT...
At 521 PM EDT, radar indicated a strong thunderstorm near
Blanchester, moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Wilmington, Blanchester, New Vienna, Clarksville, Martinsville,
Midland, State Route 123 at State Route 132, Fort Ancient, New
Antioch, Middleboro, Cuba, Lees Creek, State Route 350 at US Route
22, Morrisville, Ogden, Cowan Lake State Park and Burtonville.
This includes I-71 in Ohio near mile marker 35.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3942 8411 3948 8362 3934 8366 3930 8373
3927 8407
TIME...MOT...LOC 2121Z 261DEG 40KT 3938 8396
HickmanSpecial weather statement, Apr 16, 5:23 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
523 PM EDT SUN APR 16 2017
OHZ071-077-078-162200-
Hamilton OH-Clermont OH-Warren OH-
523 PM EDT SUN APR 16 2017
...STRONG THUNDERSTORMS WILL AFFECT HAMILTON...NORTHWESTERN CLERMONT
AND SOUTHWESTERN WARREN COUNTIES UNTIL 600 PM EDT...
At 522 PM EDT, radar indicated strong thunderstorms from Bridgetown
to Loveland, moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Cincinnati, Norwood, Sharonville, Blue Ash, Loveland, Reading,
Montgomery, North College Hill, Madeira, Wyoming, Cheviot, Villa
Hills, Milford, Mount Healthy, Deer Park, Dayton, Ludlow, Finneytown,
Forestville and Amelia.
This includes the following Interstates...
I-71 in Ohio between mile markers 1 and 21.
I-74 in Ohio between mile markers 6 and 19.
I-75 in Ohio between mile markers 1 and 15.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3933 8418 3904 8414 3904 8441 3906 8443
3910 8443 3912 8446 3912 8448 3909 8451
3910 8455 3908 8458 3907 8462 3909 8465
3910 8468 3915 8473 3922 8474
TIME...MOT...LOC 2122Z 264DEG 22KT 3914 8463
ConiglioSpecial weather statement, Apr 16, 5:50 PM EDT, 12 minutes before
Special Weather Statement National Weather Service Wilmington OH 550 PM EDT SUN APR 16 2017 OHZ063-071>073-078>080-162230- Clermont OH-Highland OH-Brown OH-Ross OH-Warren OH-Fayette OH- Clinton OH- 550 PM EDT SUN APR 16 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTH CENTRAL BROWN...SOUTHEASTERN WARREN...SOUTHWESTERN FAYETTE...SOUTHERN CLINTON...NORTHERN HIGHLAND AND WEST CENTRAL ROSS COUNTIES UNTIL 630 PM EDT... At 550 PM EDT, radar indicated a strong thunderstorm over Blanchester, moving east at 35 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Hillsboro, Greenfield, Blanchester, Lynchburg, Leesburg, New Vienna, Russell, Woodville, Good Hope, Martinsville, Fayetteville, Midland, Highland, St. Martin, State Route 123 at State Route 132, East Monroe, Samantha, Lees Creek, Rock Mills and Morrisville. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3918 8405 3935 8408 3949 8338 3924 8334 TIME...MOT...LOC 2150Z 259DEG 31KT 3928 8396 Coniglio
Special weather statement, Apr 16, 5:51 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
551 PM EDT SUN APR 16 2017
OHZ064-065-074-162200-
Fairfield OH-Hocking OH-Pickaway OH-
551 PM EDT SUN APR 16 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAIRFIELD...WEST
CENTRAL HOCKING AND SOUTHEASTERN PICKAWAY COUNTIES UNTIL 600 PM
EDT...
At 551 PM EDT, radar indicated a strong thunderstorm 9 miles
northeast of Kingston, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Nickel size hail...
Very heavy rain...
Locations impacted include...
Stoutsville, Laurelville, Tarlton, Clearport, Buena Vista in Hocking
County and Whisler.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3944 8263 3945 8274 3947 8274 3947 8284
3963 8287 3965 8266
TIME...MOT...LOC 2151Z 262DEG 26KT 3955 8276
HickmanLocal storm report, Apr 16, 6:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT SUN APR 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL BLANCHESTER 39.29N 83.98W
04/16/2017 M0.75 INCH CLINTON OH TRAINED SPOTTER
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 5:16 PM EDT | Special Weather Statement | ILN | Hocking | 29 min |
| Apr 16, 5:21 PM EDT | Special Weather Statement | ILN | Clinton | 24 min |
| Apr 16, 5:23 PM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 37 min |
| Apr 16, 5:28 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 47 min |
| Apr 16, 5:50 PM EDT | Special Weather Statement | ILN | Clinton | 40 min |
| Apr 16, 5:51 PM EDT | Special Weather Statement | ILN | Hocking | 9 min |
| Apr 16, 6:07 PM EDT | Special Weather Statement | ILN | Clermont | 38 min |
| Apr 16, 6:12 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 33 min |
| Apr 16, 6:18 PM EDT | Special Weather Statement | ILN | Hocking | 42 min |
| Apr 16, 6:20 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway | 3 hr |
| Apr 16, 6:38 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 3 hr |
| Apr 16, 6:48 PM EDT | Flash Flood Warning | ILN | Clermont, Hamilton | 3 hr |
| Apr 16, 6:49 PM EDT | Flash Flood Warning | ILN | Clermont, Hamilton | 3 hr |
| Apr 16, 6:50 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking, Pickaway | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.